View : 53 Download: 0

Biminimal curves IN 2-dimensional space forms

Title
Biminimal curves IN 2-dimensional space forms
Authors
Inoguchi J.-I.Lee J.-E.
Ewha Authors
이지은
Issue Date
2012
Journal Title
Communications of the Korean Mathematical Society
ISSN
1225-1763JCR Link
Citation
vol. 27, no. 4, pp. 771 - 780
Indexed
SCOPUS; KCI scopus
Abstract
We study biminimal curves in 2-dimensional Riemannian man- ifolds of constant curvature. ©2012 The Korean Mathematical Society.
DOI
10.4134/CKMS.2012.27.4.771
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE